Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Itching of Clitoris. What would you suggest ?

I have had an itchy clitoris for a while now. there is no yeast infection or bacterial infection but the itching is driving me crazy. I had a hysterectomy (Jan 2009). I am an ileostomy patient - I wear a pouch for my bowel movements.(I have had that since Feb 1991). If I engage in pleasing myself it goes away for a bit but it does not go away permanently. I take hormones twice a week and even tried using the hormone cream for 3 days. Does not seem to leave. What would you suggest ?
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  446
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Thanks for posting your query.

You try with antihistaminics, if you do not find relief consult a gynecologist.

It needs local examination and smear would be taken and treated based on reports.

Hope I have answered your query.

Wishing you good health.


Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor